Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 65, NWS Cleveland, OH

June 25, 2014Erie County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 25, 2014, 4:40 AM EDT for Erie County, Ohio. It took effect at Jun 25, 2014, 10:52 AM EDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 4:40 AM EDT (08:40 UTC)
In effect from
Jun 25, 2014, 10:52 AM EDT
Expired
Jun 26, 2014, 9:00 AM EDT
In force
22 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Erie County, OH

The radar

The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Huron River at Milan (MILO1). The gauge peaked at 18.13 ft at Jun 25, 2014, 11:00 AM EDT.

actionminormoderate10152006/2506/2606/27
Action stage
14 ft
Minor stage
18 ft
Moderate stage
19.5 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WGUS41 KCLE 250840
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
440 AM EDT WED JUN 25 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC043-251640-
/O.NEW.KCLE.FL.W.0065.140625T1700Z-140626T1300Z/
/MILO1.1.ER.140625T1700Z.140626T0000Z.140626T0700Z.NO/
440 AM EDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HURON RIVER NEAR MILAN
* FROM THIS AFTERNOON UNTIL THURSDAY MORNING
* AT  3:30 AM WEDNESDAY THE STAGE WAS...14.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 18.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$
3 follow-up statements
331 
WGUS81 KCLE 250845
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
445 AM EDT WED JUN 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC043-251645-
/O.CON.KCLE.FL.W.0065.140625T1700Z-140626T1300Z/
/MILO1.1.ER.140625T1700Z.140626T0000Z.140626T0700Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN.
* FROM THIS AFTERNOON TO THURSDAY MORNING.
* AT  3:30 AM WEDNESDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 18.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$

OHC093-251645-
/O.EXT.KCLE.FL.W.0063.000000T0000Z-140626T2010Z/
/ELRO1.1.ER.140625T0042Z.140625T1200Z.140626T1410Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-251645-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-140626T0811Z/
/PNVO1.1.ER.000000T0000Z.140625T0600Z.140626T0211Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  3:30 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-251645-
/O.CON.KCLE.FL.W.0062.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.140625T0730Z.000000T0000Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 17.1 FEET BY THURSDAY 
  MORNING.
* AT 18.0 FEET...SEVERAL HOMES THREATENED IN THE TOWN OF KILLBUCK. 
  NORTH MAIN, JEFFERSON, AND WATERS STREETS INUNDATED. NORTH AND 
  SOUTHERN PORTIONS OF TOWN THREATENED. MANY LOCAL AND COUNTY ROADS 
  FLOODED INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
776 
WGUS81 KCLE 251455
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 AM EDT WED JUN 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  VERMILION RIVER NEAR VERMILION
  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC043-252255-
/O.EXT.KCLE.FL.W.0065.140625T1452Z-140626T1337Z/
/MILO1.1.ER.140625T1257Z.140626T0000Z.140626T0737Z.NO/
1055 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN.
* UNTIL THURSDAY MORNING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.1 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT 19.5 FEET...FLOOD WATERS OVER A FOOT DEEP IN FRANKLIN FLATS. 
  HURON RIVER VALLEY CAMPGROUND INUNDATED.
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$

OHC043-093-252255-
/O.CON.KCLE.FL.W.0066.140626T0000Z-140626T0600Z/
/VERO1.1.ER.140626T0000Z.140626T0000Z.140626T0000Z.NO/
1055 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER NEAR VERMILION.
* FROM THIS EVENING TO LATE TONIGHT.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* AT 9.0 FEET...RIVERSIDE DRIVE IN VERMILION INUNDATED. STATE ROUTE 
  60 IN HURON COUNTY THREATENED.


&&

LAT...LON 4141 8238 4143 8235 4138 8226 4129 8234
      4128 8243 4137 8236             

$$

OHC093-252255-
/O.CON.KCLE.FL.W.0063.000000T0000Z-140626T2010Z/
/ELRO1.1.ER.140625T0042Z.140625T1800Z.140626T1410Z.NO/
1055 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.2 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 14.0 FEET...FLOODING OCCURS THROUGHOUT CASCADE PARK IN ELYRIA.


&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC075-169-252255-
/O.CON.KCLE.FL.W.0062.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.140625T0730Z.000000T0000Z.NO/
1055 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 17.0 FEET BY THURSDAY 
  MORNING.
* AT 18.0 FEET...SEVERAL HOMES THREATENED IN THE TOWN OF KILLBUCK. 
  NORTH MAIN, JEFFERSON, AND WATERS STREETS INUNDATED. NORTH AND 
  SOUTHERN PORTIONS OF TOWN THREATENED. MANY LOCAL AND COUNTY ROADS 
  FLOODED INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
 


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
143 
WGUS81 KCLE 251827
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED JUN 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  VERMILION RIVER NEAR VERMILION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC043-251857-
/O.CAN.KCLE.FL.W.0065.000000T0000Z-140626T1337Z/
/MILO1.1.ER.140625T1257Z.140625T1515Z.140625T1715Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE HURON RIVER NEAR MILAN.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:15 PM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO 14.9 FEET BY THURSDAY MORNING.

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$

OHC043-093-251857-
/O.CAN.KCLE.FL.W.0066.000000T0000Z-140626T0600Z/
/VERO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILION RIVER NEAR VERMILION.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.0 FEET.  THE 
  RIVER WILL FALL TO 6.9 FEET BY TONIGHT.


&&

LAT...LON 4141 8238 4143 8235 4138 8226 4129 8234
      4128 8243 4137 8236             

$$

OHC093-260227-
/O.EXT.KCLE.FL.W.0063.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.140625T0042Z.140626T0000Z.000000T0000Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.


&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-260227-
/O.EXT.KCLE.FL.W.0067.000000T0000Z-140626T1000Z/
/PNVO1.1.ER.140625T1410Z.140625T1700Z.140626T0400Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE 
  TONIGHT.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 


&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-260227-
/O.CON.KCLE.FL.W.0062.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.140625T0730Z.000000T0000Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 17.0 FEET BY THURSDAY 
  MORNING.
* AT 18.0 FEET...SEVERAL HOMES THREATENED IN THE TOWN OF KILLBUCK. 
  NORTH MAIN, JEFFERSON, AND WATERS STREETS INUNDATED. NORTH AND 
  SOUTHERN PORTIONS OF TOWN THREATENED. MANY LOCAL AND COUNTY ROADS 
  FLOODED INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
  


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 25, 4:33 AM EDT, 7 minutes earlier.

Area forecast discussion, Jun 25, 4:33 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
433 AM EDT WED JUN 25 2014

.SYNOPSIS...
A WEAK FRONT OVER THE AREA THIS MORNING WILL PUSH SOUTH TOWARDS THE
OHIO VALLEY BY THIS AFTERNOON. HIGH PRESSURE LOCATED NORTH OF THE
GREAT LAKES WILL BUILD TO THE EASTERN GREAT LAKES THROUGH FRIDAY
THEN TO NEW ENGLAND THROUGH SATURDAY. A WARM FRONT WILL LIFT NORTH
ACROSS THE AREA FROM SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPPER LEVEL ENERGY SEEN ON WATER VAPOR LIFTING NORTHEAST ACROSS THE
AREA THIS MORNING. THUNDERSTORMS HAVE MOSTLY ENDED BUT RAIN HAS
FILLED IN AND WILL CONTINUE FOR A FEW MORE HOURS BEFORE EXITING TO
THE EAST. THIS WILL OCCUR AS THE AXIS OF DEEPER MOISTURE SHIFTS EAST
AND THE STALLED FRONT PUSHES SOUTH TOWARDS THE OHIO VALLEY. THE
THREAT OF NEW FLOODING IS DECREASING AS RAINFALL RATES ARE NOT
EXPECTED TO BE THAT HIGH WITH MOST AREAS ONLY SEEING UP TO ANOTHER
HALF INCH OF RAIN. TRIMMED THE FLOOD WATCH FROM HURON/CRAWFORD/
MARION/MORROW BUT WILL LET IT CONTINUE FOR A FEW MORE HOURS FOR THE
EASTERN HALF OF THE AREA AS THE THREAT OF PONDING OR ADDITIONAL
RISES REMAINS. FEEL THE THREAT OF FLASH TYPE FLOODING IS LOW AT THIS
POINT GIVEN THE LACK OF THUNDERSTORMS BUT TOO CONFUSING TO SWITCH TO
A FLOOD WATCH FOR JUST A FEW MORE HOURS. QPF IN MOST AREAS WILL
GENERALLY BE A HALF INCH OR LESS. WILL KEEP AN EYE ON RAINFALL
RATES BUT HOPE TO LET THE WATCH EXPIRE IN ALL AREAS AT 7AM.

THE ONE AREA TO BE SLIGHTLY CONCERNED ABOUT SEEING ADDITIONAL HEAVY
RAIN LATER TODAY IS OUR SE TIER OF COUNTIES FROM KNOX TO MAHONING.
IT WILL TAKE UNTIL EARLY AFTERNOON FOR ENOUGH INSTABILITY TO DEVELOP
FOR MORE ROBUST THUNDERSTORMS TO DEVELOP. BY THAT TIME EXPECTING THE
FRONT TO BE JUST SOUTH OF THESE COUNTIES WITH CONVECTION DEVELOPING
CLOSER TO I-70. TRENDS WILL BE MONITORED...ESPECIALLY FOR
KNOX/HOLMES/STARK COUNTIES WHO HAVE SEEN REPEATED HEAVY RAIN
EPISODES RECENTLY.

ALSO INCLUDED ISOLATED THUNDERSTORMS IN NW OHIO WHERE DEWPOINTS WILL
REMAIN SOMEWHAT HIGH WITH THE NEXT PIECE OF SHORTWAVE ENERGY
APPROACHING FROM THE NW THIS AFTERNOON. WENT WITH A PRETTY
PESSIMISTIC CLOUD FORECAST FOR TODAY WITH A HEALTHY CU DECK FILLING
IN AS CLOUDS CLEAR. MOST AREAS WILL SEE HIGHS IN THE
70S...APPROACHING 80 DEGREES IN NW OHIO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SCATTERED CLOUDS WILL LINGER INTO TONIGHT AS THE FRONT PUSHES SOUTH.
HIGH PRESSURE LOCATED NORTH OF THE GREAT LAKES WILL BUILD SE FROM
THURSDAY INTO FRIDAY WITH DRY CONDITIONS EXPECTED. THERE MAY BE A
LOW CHANCE OF SHOWERS IN NW PA ON THURSDAY AS A TROUGH LINGERS.
OTHERWISE THE AIRMASS WILL BE MUCH LESS HUMID TO END THE WEEK WITH
HIGHS IN THE MID TO UPPER 70S ON THURSDAY AND NEAR 80 ON FRIDAY.

MOISTURE STARTS TO SPREAD NORTH TOWARDS THE AREA OVER THE WEEKEND
BUT MODELS HAVE SLOWED DOWN THE ARRIVAL. LOWERED POPS ON SATURDAY
WITH MAINLY JUST A CHANCE OF THUNDERSTORMS IN THE WEST.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE LONG TERM PERIOD BEGINS ON SUNDAY WITH BOTH THE ECMWF AND THE
GFS SHOWING AN UPPER RIDGE ACROSS THE OHIO VALLEY AND EASTERN GREAT
LAKES WITH A DEEP CLOSED LOW OVER SOUTHERN MANITOBA AND
SASKATCHEWAN. AT THE SURFACE HIGH PRESSURE WILL EXTEND ALONG THE
ATLANTIC COAST WHILE LOW PRESSURE WILL BE IN CENTRAL CANADA. A WARM
FRONT WILL EXTEND SOUTHEAST FROM THE LOW ACROSS THE GREAT LAKES INTO
NRN OHIO. WHILE BOTH MODELS MOVE THE UPPER LOW SLOWLY EAST ACROSS
CANADA...THEY DIFFER ON THE RESULTING UPPER PATTERN ACROSS THE OHIO
VALLEY WITH THE ECMWF MORE ZONAL ALTHOUGH SLIGHTLY DIVERGENT WHILE
THE GFS DEVELOPS MORE OF AN UPPER TROF INTO THE UPPER MIDWEST. WITH
A MODERATE AMOUNT OF AVAILABLE MOISTURE IN PLACE WOULD EXPECT THE
SAME RESULT IN THAT BOTH UPPER PATTERNS WOULD SUPPORT AT LEAST
SCATTERED DIURNAL CONVECTION.  BY TUESDAY EVENING BOTH MODELS SHOW
LOWERING HEIGHTS IN THE AREA WITH THE SURFACE PROGS SUGGESTING A
COLD FRONT WILL DROP INTO THE AREA. THIS TOO WOULD SUPPORT
CONVECTION.  ON BALANCE WILL HAVE SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH MUCH OF THE LONG TERM. TEMPS
WILL BE ABOVE NORMAL TO START BUT WILL DROP BACK TO NEAR NORMAL MID
WEEK.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
WEAK COLD FRONT REMAINS TO OUR NORTHWEST WITH MOIST AND UNSTABLE
AIRMASS ACROSS NRN OHIO AND NWRN PA. SHOWERS AND A FEW
THUNDERSTORMS STILL EXPECTED ACROSS THE AREA MAINLY EAST OF A
KCLE-KMFD LINE THROUGH THE NIGHT AND INTO THE MORNING AS THE FRONT
MAKES ITS WAY INTO THE AREA. WEDNESDAY MORNING THE FRONT WILL MOVE
EAST/SOUTHEAST OF THE AREA. DRIER AIR WILL MOVE IN FROM THE
NORTHWEST AND CHANCES FOR SHOWERS WILL DECREASE. EXPECTING
WIDESPREAD MVFR AND IFR CIG AND VISIBILITY RESTRICTIONS THROUGH
MID MORNING...SLOWLY IMPROVING INTO THE AFTERNOON.

OUTLOOK...NON VFR POSSIBLE WEDNESDAY NIGHT THRU FRI IN SCT
SHOWERS AND THUNDERSTORMS AS WELL AS OVERNIGHT/MORNING FOG/MIST.

&&

.MARINE...
A WEAK COLD FRONT WILL TURN WINDS NORTH/NORTHWEST TODAY THROUGH
THURSDAY WHICH COULD BUMP WAVES UP ON THE SOUTH SHORE TO AT LEAST
THREE FEET. AFTER THURSDAY HOWEVER HIGH PRESSURE BUILDS IN FROM THE
NORTH FOR WHAT LOOKS LIKE A TRANQUIL PERIOD ON THE LAKE THROUGH
SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR OHZ010>014-
     020>023-029>033-038-047-089.
PA...FLASH FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Jun 24, 9:10 PM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EDT TUE JUN 24 2014

OHZ010>014-019>023-028>033-036>038-047-089-PAZ001>003-260115-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
910 PM EDT TUE JUN 24 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017-018-027-260115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-WYANDOT-
910 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-260115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
910 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 PM EDTFlash Flood WarningCLEHolmes10 hr
Jun 24, 8:45 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake12 hr
Jun 24, 9:40 PM EDTRiver Flood WarningCLELorain7 days
Jun 24, 10:30 PM EDTAreal Flood AdvisoryCLEAshland, Knox, Richland6 hr
Jun 24, 11:57 PM EDTRiver Flood WarningCLELake7 days
Jun 25, 1:48 AM EDTAreal Flood AdvisoryCLEHuron8 hr
Jun 25, 4:20 AM EDTAreal Flood WarningCLEKnox6 hr
Jun 25, 4:28 AM EDTAreal Flood AdvisoryCLEAshland, Richland6 hr
Jun 25, 5:59 AM EDTAreal Flood WarningCLEHolmes8 hr
Jun 25, 8:48 AM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake, Trumbull12 hr
Jun 25, 9:32 AM EDTAreal Flood AdvisoryCLECuyahoga, Huron, Lorain, Mahoning, Medina, Portage and 2 more6 hr
Jun 25, 10:11 AM EDTAreal Flood AdvisoryCLEKnox6 hr
Jun 25, 11:04 AM EDTRiver Flood WarningCLELake13 hr
Jun 25, 1:39 PM EDTAreal Flood AdvisoryCLEHolmes3 hr
Jun 25, 4:58 PM EDTAreal Flood AdvisoryCLELucas, Wood3 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.